# SDR SWAA2022031173891

- Difficulty date: July 16, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N727SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27859
- Aircraft time: 70,346 hours, 41,594 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

193 B PANEL HOLES FOR SCREWS ARE ENLARGED / R&R 193B PANEL PER BOEING DOCUMENT NUMBER 149A7652-13 PL AND EO 14108 SA-M 326: A1073171
